English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Conference Paper

Structure Preserving Iterative Solution of Periodic Projected Lyapunov Equations

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
TU Chemnitz;

/persons/resource/persons86624

Hossain,  Mohammad-Sahadet
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

1753134_benner.pdf
(Publisher version), 279KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Hossain, M.-S. (2012). Structure Preserving Iterative Solution of Periodic Projected Lyapunov Equations. IFAC Proceedings Volumes, 45(2), 276-281.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-8A16-5
Abstract
There is no abstract available